MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00553680
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted during an endoscopic retrograde cholangiopancreatography and endoscopic ultrasound (ercp and eus) procedure performed on (b)(6) 2025.During the procedure, the stent failed to deploy properly.The procedure was completed by replacing and using another of the same device.There were no patient complications reported as a result of this event at this time.

Brand Name
Axios?
Common Device Name
unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key23347805
Report Number3005099803-2025-05416
Device Sequence Number9461233
Product Code KNS
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberM00553680
Device Catalogue NumberM00553680
Device Lot Number0035950784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date08/04/2026
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown